MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number 385400
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hypernatremia (2242)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the patient isn't receiving the prescribed flush volume.The patient had hypernatremia despite the flush rate being increased.The patient received an addition of d5w (5% dextrose in water) to correct the high sodium levels and insulin adjustments were made for increased blood glucose.
 
Additional Manufacturer Narrative
The device history record (dhr) has been reviewed.During this verification, no discrepancies were noted, and all tests passed successfully.At this time no sample has been received for evaluation; therefore, a root cause could not be determined.We will continue to monitor and take actions as applicable.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
3651 birchwood drive
waudegan IL 60085
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key24567776
Report Number1423537-2026-00065
Device Sequence Number12850903
Product Code LZH
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 07/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number385400
Device Catalogue Number385400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date07/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown